# SDR SWAA2022030746142

- Difficulty date: April 3, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N3613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 21,958 hours, 9,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500I R\H SIDEWALL BULKHEAD PANEL LOWER SUPPORT ANGLE HAS CORROSION AT R\H Z-ANGLE CONNECTION POINT. / REMOVED AND REPLACED FWD CARGO COMPARTMENT STA 500I SIDEWALL BULKHEAD PANEL LOWER R/H SIDE IAW BOEING 237 DWG 143A9481 REV -1 TOOL AAR 28281 DUE 03-21-20
